Alert archive / South Dakota / Tornado Warnings in 2009

Tornado Warning 26, NWS Sioux Falls, SD

June 18, 2009Brookings County, Moody County, South Dakota; Lincoln County, Pipestone County, Minnesota

NWS Sioux Falls, SD issued this tornado warning at Jun 18, 2009, 9:50 PM CDT for Brookings County, Moody County, South Dakota; Lincoln County, Pipestone County, Minnesota. It was in force for 40 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2009, 9:50 PM CDT (02:50 UTC)
Expired
Jun 18, 2009, 10:30 PM CDT
In force
40 min
Issued by
NWS Sioux Falls, SD
Area
Storm-based polygon

Counties Lincoln County, MN, Pipestone County, MN, Brookings County, SD, Moody County, SD

The radar

The Sioux Falls radar (KFSD), 81 km from the middle of the area, began a volume at 02:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 9:54 PM CDTHAIL 1.254 Wnw Elkton, SD
Jun 18, 10:22 PM CDTHAIL 14 Wnw Tyler, MN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 2.8 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2009-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 350 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2009-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 185 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
350 J/kg
Mixed-layer CIN
-210 J/kg
Mixed-layer LCL
1163 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
185 m²/s²
0-3 km storm-relative helicity
282 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KFSD 190250
TORFSD
MNC081-117-SDC011-101-190330-
/O.NEW.KFSD.TO.W.0026.090619T0250Z-090619T0330Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
950 PM CDT THU JUN 18 2009

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHWESTERN LINCOLN COUNTY IN SOUTHWEST MINNESOTA
  NORTHWESTERN PIPESTONE COUNTY IN SOUTHWEST MINNESOTA
  SOUTHEASTERN BROOKINGS COUNTY IN EAST CENTRAL SOUTH DAKOTA
  NORTHEASTERN MOODY COUNTY IN EAST CENTRAL SOUTH DAKOTA

* UNTIL 1030 PM CDT

* AT 951 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED 5 MILES SOUTH OF AURORA...OR 9 MILES SOUTHEAST OF
  BROOKINGS...AND MOVING EAST AT 30 MPH.

* THIS TORNADIC STORM WILL BE NEAR...
   ELKTON AROUND 1010 PM CDT...
   LAKE BENTON AROUND 1025 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLF 
BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

&&

LAT...LON 4436 9618 4415 9620 4417 9677 4433 9668
TIME...MOT...LOC 0251Z 267DEG 25KT 4421 9665

$$

RSR
2 follow-up statements
000 
WWUS53 KFSD 190310
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1010 PM CDT THU JUN 18 2009

MNC081-117-SDC011-101-190330-
/O.CON.KFSD.TO.W.0026.000000T0000Z-090619T0330Z/
LINCOLN MN-PIPESTONE MN-MOODY SD-BROOKINGS SD-
1010 PM CDT THU JUN 18 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR
SOUTHEASTERN BROOKINGS...EXTREME NORTHEASTERN MOODY...EXTREME
NORTHWESTERN PIPESTONE AND SOUTHWESTERN LINCOLN COUNTIES...

AT 1006 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR LAKE BENTON...OR 19
MILES NORTH OF PIPESTONE...MOVING EAST AT 40 MPH.

THE TORNADO WILL BE NEAR...
  RURAL SOUTHERN LINCOLN COUNTY THROUGH 1020 PM CDT

AT 954 PM CDT...HALF DOLLAR SIZE HAIL WAS REPORTED 4 MILES WEST 
NORTHWEST OF ELKTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
QUARTER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT THURSDAY EVENING
FOR SOUTHWEST MINNESOTA.

&&

LAT...LON 4418 9620 4420 9654 4434 9655 4436 9618
TIME...MOT...LOC 0309Z 257DEG 36KT 4429 9633

$$
000 
WWUS53 KFSD 190326
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1026 PM CDT THU JUN 18 2009

MNC081-117-SDC011-101-190336-
/O.EXP.KFSD.TO.W.0026.000000T0000Z-090619T0330Z/
LINCOLN MN-PIPESTONE MN-MOODY SD-BROOKINGS SD-
1026 PM CDT THU JUN 18 2009

...THE TORNADO WARNING FOR SOUTHEASTERN BROOKINGS...EXTREME
NORTHEASTERN MOODY...EXTREME NORTHWESTERN PIPESTONE AND SOUTHWESTERN
LINCOLN COUNTIES EXPIRES AT 1030 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT THURSDAY EVENING
FOR SOUTHWEST MINNESOTA.

LAT...LON 4418 9620 4420 9654 4434 9655 4436 9618
TIME...MOT...LOC 0326Z 257DEG 36KT 4431 9610

$$

RSR

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this tornado warning went out at Jun 18, 2:50 PM CDT, 7 hours earlier.

Area forecast discussion, Jun 18, 2:50 PM CDT, 7 hours before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
250 PM CDT THU JUN 18 2009

.DISCUSSION...
A LOT GOING ON LATE THIS AFTERNOON...MAINLY AROUND THE CWA. AN
OUTFLOW BOUNDARY LEFT BEHIND FROM THE EARLY MORNING MCS HAS WEAKENED
AND LIFTED NORTH OF THE CWA. THE ACCAS FIELD IN CENTRAL SD ON THE
LEADING EDGE OF THE UPPER LEVEL SUPPORT HAS ALSO FALLEN APART. THE
LOW LEVEL JET CONTINUES TO REMAIN VEERED TO THE SOUTHWEST WITH ONLY
NORTHWEST IA AND A SMALL PART OF SW MN ON THE BACK EDGE OF THIS
FORCING. SEVERE WEATHER PARAMETERS SUGGEST THAT IF SOMETHING CAN
DEVELOP TONIGHT ANY SEVERE STORMS WOULD TEND TO TRACK ESE AT ABOUT
30 MPH WITH GOLF BALL SIZED HAIL...80 MPH WINDS AND ISOLATED
TORNADOES POSSIBLE. THE TORNADO THREAT AT THIS TIME LOOKS MINIMAL
WITH THE LOW LEVEL WIND FIELD NOT ALL THAT FAVORABLE AND THE 0-3KM
CAPE ONLY 25-50 J/KG. TWO AREAS TO BE CONCERNED WITH THIS AFTERNOON
AND EVENING WILL BE THE FAR NORTHERN CWA AND THE FAR EASTERN CWA.
NORTHWEST IOWA MAY GET A FEW THUNDERSTORMS WITH LOW LEVEL MASS
CONVERGENCE...BUT A FAIRLY HEALTHY CAP...250 J/KG PER 18Z OAX
SOUNDING...COULD PREVENT THIS. THE OTHER AREA WILL BE ON THE TAIL
END OF THE UPPER LEVEL SUPPORT FROM ABOUT CHAMBERLAIN TO HURON INTO
SW MN WITH AN ENCROACHING SFC TROF.

AFTER THIS...INSTABILITY EXITS THIS EVENING THE STRONG UPPER LEVEL
WAVE IN THE CENTRAL ROCKIES WILL EJECT ONTO THE PLAINS AND WITH
ENOUGH MID LEVEL MOISTURE WILL LIKELY SEE A BAND OF SHOWERS AND
ISOLATED THUNDERSTORMS MOVE INTO SC SD LATE TONIGHT AND WILL BRING
SOME SLIGHTLY HIGHER POOPS TO THIS AREA. /08

STRONG SHORTWAVE OVER WESTERN WYOMING IS EXPECTED TO MOVE ACROSS THE
FORECAST AREA TOMORROW.  THIS SYSTEM WILL PRODUCE A WEALTH OF CLOUD
COVER ACROSS THE AREA. 850 MB FRONTOGENESIS FOCUSES MAINLY SOUTH OF
INTERSTATE 90...AND HAVE FOCUSED HIGHEST POPS ACROSS SOUTH AND
EASTERN PORTIONS OF FORECAST AREA.  UPPER LEVEL SUPPORT IS FAIRLY
QUICK TO SHIFT NORTH AND EAST AS UPPER LEVEL JET STREAK LIFTS...BUT
WITH LOWER LEVEL LIFT HANGING ON ACROSS PORTIONS OF SOUTHWEST
MINNESOTA...LINGERED MENTION OF PRECIPITATION ACROSS SOUTHWEST
MINNESOTA THROUGH EARLY EVENING.  INSTABILITY IS NOT LOOKING ALL
THAT GREAT TOMORROW WITH PLENTY OF CLOUD COVER AROUND...AND
THEREFORE LEFT MENTION OF SHOWERS WITH ISOLATED T. THIS MAY BE A
LITTLE UNDERDONE AS CAPE VALUES ARE PROGGED TO CLIMB TO NEAR 500
J/KG THROUGHOUT THE DAY...BUT WANTED TO EMPHASIZE THAT SEVERE THREAT
IS BASICALLY NON-EXISTENT. WITH CLOUD COVER AND SHOWER
ACTIVITY...KEPT TEMPERATURES TOWARD THE COOL SIDE OF GUIDANCE
(CLOSER TO THE NAM THAN GFS) WITH AROUND 925 TO 900 MB MIX OUT TEMPS
IN THE UPPER 70S TO LOWER 80S.

LOW LEVEL FLOW BECOMES EXTREMELY WEAK THIS WEEKEND AS SURFACE RIDGE
OF HIGH PRESSURE CAMPS OUT OVER THE NORTHERN PLAINS.  THIS SHOULD
RESULT IN A FAIRLY PLEASANT DAY ON SATURDAY.  WITH STRONG
RADIATIONAL HEATING ON SATURDAY...SHOULD MIX DOWN SOME DRIER AIR
FROM ALOFT RESULTING IN TEMPERATURES IN THE 80S AND DEW POINTS IN
THE 50S.

ON SATURDAY NIGHT...LOW LEVEL JET SETS UP WITH GULF CONNECTION
FEEDING MOISTURE BACK INTO THE CENTRAL AND NORTHERN PLAINS.
GFS...NAM AND TO SOME DEGREE THE CANADIAN AGREE THAT THE NOSE OF THE
LOW LEVEL JET WILL BE FOCUSED ACROSS EAST CENTRAL NEBRASKA...WHILE
THE ECMWF EXTENDS THE JET FURTHER TO THE NORTH ACROSS THE EASTERN
DAKOTAS.  TEMPERATURE AND MOISTURE TRANSPORT APPEARS TO BE STRONG
ENOUGH THAT ACCAS TYPE SHOWER AND THUNDERSTORMS MAY DEVELOP ON THE
NOSE OF THE LOW LEVEL JET.  GIVEN THE PLACEMENT OF THE JET BY THE
CONSENSUS OF THE MODELS...APPEARS AS THOUGH ANY ACTIVITY MAY BE
FOCUSED TO OUR SOUTH BUT MAY LIFT INTO PORTIONS OF NORTHWEST IOWA ON
SUNDAY MORNING AS LOW LEVEL JET LIFTS NORTH AND WEAKENS.

FOCUS THEN SHIFTS TO THE WEST AS ANOTHER SHORTWAVE IS EXPECTED TO
MOVE THROUGH FORECAST AREA. THIS WAVE APPEARS TO BE FAIRLY WEAK AND
IS NOT FORECAST WELL BY THE SUITE OF MODELS...AND WITH MOISTURE
POTENTIALLY BEING TOUGH TO COME BY DEPENDING ON POSITION OF LOW
LEVEL JET SATURDAY NIGHT...THROTTLED BACK POPS SOME ON SUNDAY.

MONDAY THROUGH THURSDAY NEXT WEEK IS SOMEWHAT UNCERTAIN AT THIS
POINT AS UPPER LEVEL RIDGE BUILDS OVER THE PLAINS WITH PERIODIC
RIDGE RIDERS MOVING THROUGH.  TRIED TO TIME WAVES EARLY IN THE
PERIOD...BUT WAS QUITE DIFFICULT TOWARDS THE END OF THE PERIOD WITH
PATTERN BECOMING MORE ACTIVE.  OVERALL...LOOKS WARMER WITH PERIODIC
CHANCES OF THUNDERSTORMS MAINLY IN THE EVENING AND OVERNIGHT HOURS.
/BT

&&

.AVIATION...
ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE...ESPECIALLY
OVER SW MN AND NW IA LATE THIS AFTERNOON AND EVENING. THESE STORMS
WILL BE CAPABLE OF PRODUCING LARGE HAIL AND VERY STRONG AND GUSTY
WINDS. OTHERWISE...MAINLY VFR CONDITIONS ARE EXPECTED.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
MN...NONE.
NE...NONE.
SD...NONE.

&&
Hazardous weather outlook, Jun 18, 5:13 PM CDT, 4 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
513 PM CDT THU JUN 18 2009

SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098-
IAZ001>003-012>014-020>022-031-032-NEZ013-014-191200-
AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA-
CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE-
DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON-
IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN-
LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN-
OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN-
SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON-
513 PM CDT THU JUN 18 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA...
SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS...
A MODERATE RISK OF SEVERE THUNDERSTORMS STILL EXISTS THIS EVENING
FROM SOUTHWEST MINNESOTA TO NORTHWEST IOWA. IF THUNDERSTORMS
DEVELOP...TORNADOES ARE STILL A THREAT...AS WELL AS LARGE HAIL
AND DAMAGING STRAIGHT LINE WINDS...MAINLY EAST OF A LINE FROM
MARSHALL MINNESOTA TO STORM LAKE IOWA...BUT ALSO ALONG AND NORTH
OF HIGHWAY 14 FROM NEAR HURON TO BROOKINGS INTO SOUTHWEST
MINNESOTA. ELSEWHERE IN THE FORECAST AREA...THERE IS STILL A
SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING INTO OVERNIGHT.
AT THIS TIME...LOW LEVEL CURVATURE DOES NOT LOOK TO BE AS STRONG
IN MOST OF SOUTHEAST SOUTH DAKOTA AND NEARBY AREAS...BUT THERE IS
THE SLIGHT RISK FOR LARGE HAIL AND STRONG WINDS WITH ANY
THUNDERSTORMS THAT DEVELOP.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE POSSIBLE AFTER 7 PM...MAINLY ALONG AND
NORTH OF HIGHWAY 14 IN SOUTH DAKOTA...AND IN PARTS OF SOUTHWEST
MINNESOTA AND NORTHWEST IOWA.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

RSR

In the hours before

Local storm report, Jun 18, 8:34 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
834 PM CDT THU JUN 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0823 PM     HAIL             3 NE CARTHAGE           44.19N 97.67W
06/18/2009  E0.88 INCH       MINER              SD   PUBLIC

0827 PM     HAIL             4 ENE CARTHAGE          44.19N 97.64W
06/18/2009  E1.00 INCH       MINER              SD   TRAINED SPOTTER

&&

KEWY
Local storm report, Jun 18, 8:45 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
845 PM CDT THU JUN 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     HAIL             10 S DE SMET            44.24N 97.55W
06/18/2009  E0.88 INCH       KINGSBURY          SD   EMERGENCY MNGR

0841 PM     HAIL             9 W OLDHAM              44.22N 97.49W
06/18/2009  E1.50 INCH       KINGSBURY          SD   PUBLIC

&&

KEWY
Local storm report, Jun 18, 9:01 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
901 PM CDT THU JUN 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0854 PM     HAIL             3 SW OLDHAM             44.20N 97.35W
06/18/2009  E2.00 INCH       KINGSBURY          SD   PUBLIC

&&

DMILLER
Local storm report, Jun 18, 9:14 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
914 PM CDT THU JUN 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     HAIL             3 ENE OLDHAM            44.25N 97.25W
06/18/2009  E0.75 INCH       KINGSBURY          SD   TRAINED SPOTTER

&&

KEWY
Local storm report, Jun 18, 9:30 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
930 PM CDT THU JUN 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0928 PM     HAIL             4 ESE SINAI             44.23N 96.96W
06/18/2009  E1.25 INCH       BROOKINGS          SD   PUBLIC

&&

KEWY

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 8:19 PM CDTSevere Thunderstorm WarningFSDKingsbury, Lake, Miner41 min
Jun 18, 8:46 PM CDTTornado WarningFSDBrookings, Kingsbury, Lake, Miner44 min
Jun 18, 9:12 PM CDTTornado WarningFSDBrookings, Kingsbury, Lake, Moody48 min
Jun 19, 8:31 AM CDTRiver Flood WarningFSDHutchinson, Yankton4 days
Jun 18, 10:18 PM CDTSevere Thunderstorm WarningFSDLincoln, Lyon42 min
Jun 19, 4:20 PM CDTSevere Thunderstorm WarningFSDNobles, Rock40 min

Nearby

Tornado Warnings in South Dakota, 2009Tornado Warnings in Minnesota, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.